doi: 10.3934/dcds.2020130

Rigidity of random group actions

1. 

Department of Mathematics, Chungnam National University, Daejeon 305-764, Republic of Korea

2. 

Instituto de Matemática, Universidade Federal do Rio de Janeiro, P. O. Box 68530 21945-970, Rio de Janeiro, Brazil

3. 

Department of Mathematics, Sungkyunkwan University, Suwon, 16419, Republic of Korea

Received  April 2019 Revised  August 2019 Published  February 2020

Fund Project: K.L. was supported by the National Research Foundation (NRF) grant funded by the Korea government (MSIT) (NRF-2018R1A2B3001457). C.A.M. by the NRF Brain Pool Grant funded by the Korea government (No.2018H1D3A2001632) and CNPq 303389/2015-0. J.O. by NRF 2019R1A2C1002150

We prove that if a finitely generated random group action is robustly expansive and has the shadowing property, then it is rigid. We apply this result to analyze the rigidity of certain iterated function systems or actions of the discrete Heisenberg group.

Citation: Woochul Jung, Keonhee Lee, Carlos Morales, Jumi Oh. Rigidity of random group actions. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2020130
References:
[1]

D. V. Anosov, Roughness of geodesic flows on compact Riemannian manifolds of negative curvature, Dokl. Akad. Nauk SSSR, 145 (1962), 707-709.   Google Scholar

[2]

L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics. Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-12878-7.  Google Scholar

[3]

A. Z. Bahabadi, Shadowing and average shadowing properties for iterated function systems, Georgian Math. J., 22 (2015), 179-184.   Google Scholar

[4]

R. Bowen, ω-limit sets for axiom A diffeomorphisms, J. Differential Equations, 18 (1975), 333-339.  doi: 10.1016/0022-0396(75)90065-0.  Google Scholar

[5]

N.-P. Chung and K. Lee, Topological stability and pseudo-orbit tracing property of group actions, Proc. Amer. Math. Soc., 146 (2018), 1047-1057.  doi: 10.1090/proc/13654.  Google Scholar

[6]

A. H. Dooley and G. Zhang, Local entropy theory of a random dynamical system, Mem. Amer. Math. Soc., 233 (2015), vi+106 pp. doi: 10.1090/memo/1099.  Google Scholar

[7]

M. Fatehi Nia, Iterated function systems with the shadowing property, J. Adv. Res. Pure Math., 7 (2015), 83-91.   Google Scholar

[8]

V. M. Gundlach and Y. Kifer, Random hyperbolic systems, Stochastic Dynamics (Bremen, 1997), 117–145, Springer, New York, 1999.  Google Scholar

[9]

M. Hirsch, Differential Topology, Graduate Texts in Mathematics, No. 33. Springer-Verlag, New York-Heidelberg, 1976.  Google Scholar

[10]

M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Proc. of Symposium in Pure Math., 14 (1970), Amer. Math. Soc., 133–163.  Google Scholar

[11]

H. HuE. Shi and Z. J. Wang, Some ergodic and rigidity properties of discrete Heisenberg group actions, Israel J. Math., 228 (2018), 933-972.  doi: 10.1007/s11856-018-1787-9.  Google Scholar

[12]

P. E. Kloeden and M. Rasmussen, Random Dynamical Systems, , Mathematical Surveys and Monographs, 176. American Mathematical Society, Providence, RI, 2011. doi: 10.1090/surv/176.  Google Scholar

[13]

M. Mirzavaziri, Function valued metric spaces, Surv. Math. Appl., 5 (2010), 321-332.   Google Scholar

[14]

J. Moser, On a theorem of Anosov, J. Differential Equations, 5 (1969), 411-440.  doi: 10.1016/0022-0396(69)90083-7.  Google Scholar

[15]

G. D. Mostow, Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math., (1968), 53–104.  Google Scholar

[16]

A. V. Osipov and S. B. Tikhomirov, Shadowing for actions of some finitely generated groups, Dyn. Syst., 29 (2014), 337-351.  doi: 10.1080/14689367.2014.902037.  Google Scholar

[17]

C. Robinson and A. Verjovsky, Stability of Anosov diffeomorphisms, https://sites.math.northwestern.edu/ clark/publications/anosov/stability.pdf. Google Scholar

[18]

M. Sambarino and J. L. Vieitez, Robustly expansive homoclinic classes are generically hyperbolic, Discrete Contin. Dyn. Syst., 24 (2009), 1325-1333.  doi: 10.3934/dcds.2009.24.1325.  Google Scholar

[19]

S. Smale, Differential dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 747-817.  doi: 10.1090/S0002-9904-1967-11798-1.  Google Scholar

[20]

W. R. Utz, Unstable homeomorphisms, Proc. Amer. Math. Soc., 1 (1950), 769-774.  doi: 10.1090/S0002-9939-1950-0038022-3.  Google Scholar

[21]

P. Walters, On the pseudo-orbit tracing property and its relationship to stability, The Structure of Attractors in Dynamical Systems (Proc. Conf., North Dakota State Univ., Fargo, N.D., 1977), Lecture Notes in Math., 668, Springer, Berlin, 668 (1978), 231–244.  Google Scholar

[22]

L. Wen, Differentiable Dynamical Systems. An Introduction to Structural Stability and Hyperbolicity, , Graduate Studies in Mathematics, 173. American Mathematical Society, Providence, RI, 2016.  Google Scholar

show all references

References:
[1]

D. V. Anosov, Roughness of geodesic flows on compact Riemannian manifolds of negative curvature, Dokl. Akad. Nauk SSSR, 145 (1962), 707-709.   Google Scholar

[2]

L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics. Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-12878-7.  Google Scholar

[3]

A. Z. Bahabadi, Shadowing and average shadowing properties for iterated function systems, Georgian Math. J., 22 (2015), 179-184.   Google Scholar

[4]

R. Bowen, ω-limit sets for axiom A diffeomorphisms, J. Differential Equations, 18 (1975), 333-339.  doi: 10.1016/0022-0396(75)90065-0.  Google Scholar

[5]

N.-P. Chung and K. Lee, Topological stability and pseudo-orbit tracing property of group actions, Proc. Amer. Math. Soc., 146 (2018), 1047-1057.  doi: 10.1090/proc/13654.  Google Scholar

[6]

A. H. Dooley and G. Zhang, Local entropy theory of a random dynamical system, Mem. Amer. Math. Soc., 233 (2015), vi+106 pp. doi: 10.1090/memo/1099.  Google Scholar

[7]

M. Fatehi Nia, Iterated function systems with the shadowing property, J. Adv. Res. Pure Math., 7 (2015), 83-91.   Google Scholar

[8]

V. M. Gundlach and Y. Kifer, Random hyperbolic systems, Stochastic Dynamics (Bremen, 1997), 117–145, Springer, New York, 1999.  Google Scholar

[9]

M. Hirsch, Differential Topology, Graduate Texts in Mathematics, No. 33. Springer-Verlag, New York-Heidelberg, 1976.  Google Scholar

[10]

M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Proc. of Symposium in Pure Math., 14 (1970), Amer. Math. Soc., 133–163.  Google Scholar

[11]

H. HuE. Shi and Z. J. Wang, Some ergodic and rigidity properties of discrete Heisenberg group actions, Israel J. Math., 228 (2018), 933-972.  doi: 10.1007/s11856-018-1787-9.  Google Scholar

[12]

P. E. Kloeden and M. Rasmussen, Random Dynamical Systems, , Mathematical Surveys and Monographs, 176. American Mathematical Society, Providence, RI, 2011. doi: 10.1090/surv/176.  Google Scholar

[13]

M. Mirzavaziri, Function valued metric spaces, Surv. Math. Appl., 5 (2010), 321-332.   Google Scholar

[14]

J. Moser, On a theorem of Anosov, J. Differential Equations, 5 (1969), 411-440.  doi: 10.1016/0022-0396(69)90083-7.  Google Scholar

[15]

G. D. Mostow, Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math., (1968), 53–104.  Google Scholar

[16]

A. V. Osipov and S. B. Tikhomirov, Shadowing for actions of some finitely generated groups, Dyn. Syst., 29 (2014), 337-351.  doi: 10.1080/14689367.2014.902037.  Google Scholar

[17]

C. Robinson and A. Verjovsky, Stability of Anosov diffeomorphisms, https://sites.math.northwestern.edu/ clark/publications/anosov/stability.pdf. Google Scholar

[18]

M. Sambarino and J. L. Vieitez, Robustly expansive homoclinic classes are generically hyperbolic, Discrete Contin. Dyn. Syst., 24 (2009), 1325-1333.  doi: 10.3934/dcds.2009.24.1325.  Google Scholar

[19]

S. Smale, Differential dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 747-817.  doi: 10.1090/S0002-9904-1967-11798-1.  Google Scholar

[20]

W. R. Utz, Unstable homeomorphisms, Proc. Amer. Math. Soc., 1 (1950), 769-774.  doi: 10.1090/S0002-9939-1950-0038022-3.  Google Scholar

[21]

P. Walters, On the pseudo-orbit tracing property and its relationship to stability, The Structure of Attractors in Dynamical Systems (Proc. Conf., North Dakota State Univ., Fargo, N.D., 1977), Lecture Notes in Math., 668, Springer, Berlin, 668 (1978), 231–244.  Google Scholar

[22]

L. Wen, Differentiable Dynamical Systems. An Introduction to Structural Stability and Hyperbolicity, , Graduate Studies in Mathematics, 173. American Mathematical Society, Providence, RI, 2016.  Google Scholar

[1]

Brandon Seward. Every action of a nonamenable group is the factor of a small action. Journal of Modern Dynamics, 2014, 8 (2) : 251-270. doi: 10.3934/jmd.2014.8.251

[2]

S. A. Krat. On pairs of metrics invariant under a cocompact action of a group. Electronic Research Announcements, 2001, 7: 79-86.

[3]

Carlos Matheus, Jean-Christophe Yoccoz. The action of the affine diffeomorphisms on the relative homology group of certain exceptionally symmetric origamis. Journal of Modern Dynamics, 2010, 4 (3) : 453-486. doi: 10.3934/jmd.2010.4.453

[4]

Xiaojun Huang, Yuan Lian, Changrong Zhu. A Billingsley-type theorem for the pressure of an action of an amenable group. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 959-993. doi: 10.3934/dcds.2019040

[5]

Anton Stolbunov. Constructing public-key cryptographic schemes based on class group action on a set of isogenous elliptic curves. Advances in Mathematics of Communications, 2010, 4 (2) : 215-235. doi: 10.3934/amc.2010.4.215

[6]

Marcelo Sobottka. Topological quasi-group shifts. Discrete & Continuous Dynamical Systems - A, 2007, 17 (1) : 77-93. doi: 10.3934/dcds.2007.17.77

[7]

Jinhu Xu, Yicang Zhou. Global stability of a multi-group model with vaccination age, distributed delay and random perturbation. Mathematical Biosciences & Engineering, 2015, 12 (5) : 1083-1106. doi: 10.3934/mbe.2015.12.1083

[8]

Michael Hutchings. Mean action and the Calabi invariant. Journal of Modern Dynamics, 2016, 10: 511-539. doi: 10.3934/jmd.2016.10.511

[9]

Helmut Kröger. From quantum action to quantum chaos. Conference Publications, 2003, 2003 (Special) : 492-500. doi: 10.3934/proc.2003.2003.492

[10]

Xiaojun Huang, Zhiqiang Li, Yunhua Zhou. A variational principle of topological pressure on subsets for amenable group actions. Discrete & Continuous Dynamical Systems - A, 2020, 40 (5) : 2687-2703. doi: 10.3934/dcds.2020146

[11]

Gunduz Caginalp, Mark DeSantis. Multi-group asset flow equations and stability. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 109-150. doi: 10.3934/dcdsb.2011.16.109

[12]

Jean-Pierre Conze, Y. Guivarc'h. Ergodicity of group actions and spectral gap, applications to random walks and Markov shifts. Discrete & Continuous Dynamical Systems - A, 2013, 33 (9) : 4239-4269. doi: 10.3934/dcds.2013.33.4239

[13]

Alexandre Rocha, Mário Jorge Dias Carneiro. A dynamical condition for differentiability of Mather's average action. Journal of Geometric Mechanics, 2014, 6 (4) : 549-566. doi: 10.3934/jgm.2014.6.549

[14]

Wei Xu, Liying Yu, Gui-Hua Lin, Zhi Guo Feng. Optimal switching signal design with a cost on switching action. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-19. doi: 10.3934/jimo.2019068

[15]

Chunmei Zhang, Wenxue Li, Ke Wang. Graph-theoretic approach to stability of multi-group models with dispersal. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 259-280. doi: 10.3934/dcdsb.2015.20.259

[16]

Toshikazu Kuniya, Yoshiaki Muroya. Global stability of a multi-group SIS epidemic model for population migration. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 1105-1118. doi: 10.3934/dcdsb.2014.19.1105

[17]

Carles Barril, Àngel Calsina. Stability analysis of an enteropathogen population growing within a heterogeneous group of animals. Discrete & Continuous Dynamical Systems - B, 2017, 22 (4) : 1231-1252. doi: 10.3934/dcdsb.2017060

[18]

Kengo Matsumoto. K-groups of the full group actions on one-sided topological Markov shifts. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3753-3765. doi: 10.3934/dcds.2013.33.3753

[19]

Yujun Zhu. Topological quasi-stability of partially hyperbolic diffeomorphisms under random perturbations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 869-882. doi: 10.3934/dcds.2014.34.869

[20]

Qiuxia Liu, Peidong Liu. Topological stability of hyperbolic sets of flows under random perturbations. Discrete & Continuous Dynamical Systems - B, 2010, 13 (1) : 117-127. doi: 10.3934/dcdsb.2010.13.117

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (127)
  • HTML views (199)
  • Cited by (0)

Other articles
by authors

[Back to Top]